A Mathematical Approach to Medical Diagnosis: Application to Congenital Heart Disease

Update item information
Publication Type journal article
School or College School of Medicine
Department Biomedical Informatics
Creator Warner, Homer R.
Other Author Toronto, Alan F.; Veasey, L. George; Stephenson, Robert
Title A Mathematical Approach to Medical Diagnosis: Application to Congenital Heart Disease
Date 1992
Description Biomedical Informatics
Type Text
Publisher Springer-Verlag
Journal Title M.D. computing : computers in medical practice
Volume 9
Issue 1
First Page 43
Last Page 50
citatation_issn 0724-6811 (Print) 0724-6811 (Linking
Subject MESH Epidemiologic Methods; Mathematics; Diagnosis, Computer-Assisted; Diagnosis, Differential; Heart Defects, Congenital; Signs and Symptoms
Language eng
Relation is Part of Homer R. Warner Collection; Biomedical Informatics Collection
Rights Management Copyright © Springer-Verlag 1992
Format Medium application/pdf
ARK ark:/87278/s61292vz
Setname ir_uspace
Date Created 2015-04-15
Date Modified 2016-06-23
ID 712982
Reference URL https://collections.lib.utah.edu/ark:/87278/s61292vz
Back to Search Results